Items where Author is "Frank, Rupert L."
Number of items: 3. ArticleFrank, Rupert L. and Lenzmann, Enno and Silvestre, Luis. (2016) Uniqueness of radial solutions for the fractional Laplacian. Communications on Pure and Applied Mathematics, 69 (9). pp. 1671-1726. Frank, Rupert L. and Lenzmann, Enno. (2013) Uniqueness of non-linear ground states for fractional Laplacians in $BbbR. Acta mathematica, Vol. 210, H. 2. pp. 261-318. PreprintZaspel, Peter and Frank, Rupert L. and Lenzmann, Enno and Silvestre, Luis. (2013) Uniqueness of Radial Solutions for the Fractional Laplacian. Preprints Fachbereich Mathematik, 2013 (06). |